Header

UZH-Logo

Maintenance Infos

A finiteness result for associated primes of local cohomology modules


Brodmann, M; Faghani, A (2000). A finiteness result for associated primes of local cohomology modules. Proceedings of the American Mathematical Society, 128(10):2851-2853.

Abstract

We show that the first non-finitely generated local cohomology
module Hi a (M ) of a finitely generated module M over a noetherian ring R with respect to an ideal a ⊆ R has only finitely many associated primes.

Abstract

We show that the first non-finitely generated local cohomology
module Hi a (M ) of a finitely generated module M over a noetherian ring R with respect to an ideal a ⊆ R has only finitely many associated primes.

Statistics

Citations

75 citations in Web of Science®
70 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

61 downloads since deposited on 27 May 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Local cohomology, associated primes
Language:English
Date:2000
Deposited On:27 May 2010 16:32
Last Modified:05 Apr 2016 13:25
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proc. Amer. Math. Soc. 128 (2000)], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0002-9939-00-05328-4
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1664309
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0955.13007

Download

Download PDF  'A finiteness result for associated primes of local cohomology modules'.
Preview
Filetype: PDF
Size: 113kB
View at publisher